MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 13MM X 20CM 125D; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 13MM X 20CM 125D; NAIL, FIXATION, BONE
Model Number 71675206
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after an internal fixation surgery had been performed on (b)(6) 2020, post-op x-rays showed that the lag/comp screw kit 105/100 of an intertan 13mm x 20cm 125d nail are backing out, despite being locked in the case.It is unknown how this adverse event was solved.Current health status of patient is also unknown.

Brand Name
INTERTAN 13MM X 20CM 125D
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12388784
Report Number1020279-2021-06616
Device Sequence Number3576972
Product Code JDS
UDI-Device Identifier03596010572103
UDI-Public03596010572103
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71675206
Device Catalogue Number71675206
Device Lot Number18JT09926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;